# SDR TRAX200800805

- Difficulty date: June 19, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 23,608 hours, 19,700 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL EICAS CAUTION MSG WHEN FLAPS SELECTED FROM 20 TO 30.  FLT 4343 CX.  REMOVED AND REPLACED FECU IAW CRJ200 AMM 27-51-05, OPS CHECK GOOD.
